# SDR UALA2010061002031

- Difficulty date: June 10, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,450 hours, 13,247 cycles
- Engine: Pwa PW4060
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Adapter
- Condition: Broken
- Location: Valve Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING RT ENG SPAR VALVE ACT, THE BOLT FLANGE ON THE MOUNTING ADAPTOR PLATE BROKE OFF.   REPLACED THE ADAPTOR PLATE.
